# SDR AUS20040303

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: 11900301
- Condition: Faulty
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER BREATHING EQUIPMENT (PBE) UNITS FAULTY.  PBE STORAGE BAGS HAD LOST VACUUM AND ITEMS WERE CHAFED IN CONTAINMENT BOX.
